# SDR CA100806003

- Difficulty date: February 10, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 1,828 hours
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Separated
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: IO68255514
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREW HOLDING POINT HALVES TOGETHER BACKED OUT CAUSING POINT HALVES TO SEPERATE AND FAIL.
